# SDR CALA2025102410496

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 66,424 hours, 29,203 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C242687
- Condition: Missing
- Location: Zone 600
- Part time: 1,208 hours, 665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FUEL CAP IN REF LOG PAGE 6722035.  INSTALLED FUEL CAP REF 28-25-41.
